MAUDE Adverse Event Report: NEOMED, INC. NEOCONNECT ENTERAL EXTENSION SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

NEOMED, INC. NEOCONNECT ENTERAL EXTENSION SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number PEXT-60NC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
A total of 22 defective neoconnect 60" (152 cm) enfit extension sets (pext-60nc) were found between may 18th and june 15th, 2020.The tubing sets were from 4 different lot numbers, but the same di/product/reference #s.The defective lots were as follows: 20191126, 20191218, 20191230, and 20200110.The caregivers found the enfit feeding extension leaking at the patient connection.All have been checked to make sure they were secured appropriately with no "tilting" or misconnection noted.Also that they were not "too tight" or "loose".Some have been noted to be cracked at patient side securement.Once we had 2 extensions that were compromised, we immediately notified our nursing staff to watch for others.Because our staff was aware, they have been able to catch the leaks early on so infants receive their full calories as ordered.They have worked with materials to pull those lot numbers as defective batches have been found.Only four patients are included in this reports although there were more affected.Breakdown of lot #'s: 20191126 - 8 total.20191218 - 3 total.20191230 - 3 total.20200110 - 1 total.Unknown - 7 total (packaging not saved but connection/tubing was).

Brand Name
NEOCONNECT ENTERAL EXTENSION SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
NEOMED, INC.
100 londonderry ct
suite 112
woodstock GA 30188
MDR Report Key10275436
Report Number10275436
Device Sequence Number2603414
Product Code KNT
UDI-Device Identifier00817584012028
UDI-Public(01)00817584012028
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2020
Report Date (Section F) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPEXT-60NC
Device Catalogue NumberPEXT-60NC
Device Lot Number20191126
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 DA
Patient Weight3
Date Report Sent to FDA07/10/2020